Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.22/9414
Título: An Efficient Operational Matrix Technique for Multidimensional Variable-Order Time Fractional Diffusion Equations
Autor: Zaky, M. A.
Ezz-Eldien, S. S.
Doha, E. H.
Machado, J. A. Tenreiro
Bhrawy, A. H.
Palavras-chave: Operational matrix
Collocation method
Variable-order anomalous diffusion
Chebyshev polynomials
Data: 2016
Editora: American Society of Mechanical Engineers
Relatório da Série N.º: Journal of Computational and Nonlinear Dynamics;Vol. 11, Issue 6
Resumo: This paper derives a new operational matrix of the variable-order (VO) time fractional partial derivative involved in anomalous diffusion for shifted Chebyshev polynomials. We then develop an accurate numerical algorithm to solve the 1þ1 and 2þ1 VO and constant-order fractional diffusion equation with Dirichlet conditions. The contraction of the present method is based on shifted Chebyshev collocation procedure in combination with the derived shifted Chebyshev operational matrix. The main advantage of the proposed method is to investigate a global approximation for spatial and temporal discretizations, and it reduces such problems to those of solving a system of algebraic equations, which greatly simplifies the solution process. In addition, we analyze the convergence of the present method graphically. Finally, comparisons between the algorithm derived in this paper and the existing algorithms are given, which show that our numerical schemes exhibit better performances than the existing ones.
URI: http://hdl.handle.net/10400.22/9414
DOI: 10.1115/1.4033723
Versão do Editor: http://computationalnonlinear.asmedigitalcollection.asme.org/article.aspx?articleid=2527060&resultClick=3
Aparece nas colecções:ISEP - DEE - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
ART_TenreiroMachado_DEE_5_2016.pdf421,46 kBAdobe PDFVer/Abrir    Acesso Restrito. Solicitar cópia ao autor!


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.